# SDR AALA970927

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON SPLICE PLATE CORRODED AT 48R STA 1718.  REMOVED OLD PLATE, CLEANED AREA, TREATED, AND PRIMED.  INSTALLED NEW SPLICE FITTING.  TST:  81,156.07 HOURS.  CYCLES:  24,004.  (x)
